Allodyniaモデルにおける各種薬物の脊髄くも膜下腔内併用投与の影響  [in Japanese] Synergistic drug effects on tactile-allodynia induced by GABA-A receptor antagonist  [in Japanese]

Search this Article

Author(s)

    • 石川 敏三 ISHIKAWA T
    • 山口大学医学部麻酔・蘇生学講座 Department of Anesth.-Resus., Yamaguchi University school of Medicine
    • 仲西 修 NAKANISHI O
    • 九州歯科大学歯科麻酔学講座 Department of Dental Anesthesiology, Kyushu Dental College
    • 川井 康嗣 KAWAI K
    • 山口大学医学部麻酔・蘇生学講座 Department of Anesth.-Resus., Yamaguchi University school of Medicine
    • 坂部 武史 SAKABE T
    • 山口大学医学部麻酔・蘇生学講座 Department of Anesth.-Resus., Yamaguchi University school of Medicine

Journal

  • Pain research : the journal of the Japanese Society for the Study of Pain = 日本疼痛学会誌

    Pain research : the journal of the Japanese Society for the Study of Pain = 日本疼痛学会誌 12(3), 15, 1997-12-06

Codes

  • NII Article ID (NAID)
    10008730503
  • NII NACSIS-CAT ID (NCID)
    AN10195934
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    09158588
  • Data Source
    CJP 
Page Top